Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
 
CORRESPONDENCE
Ahead of Print

A rare case of cerebral hemorrhage associated with intra-arterial infusion chemotherapy for advanced sphenoid sinus cancer


1 Department of Radiology, University of the Ryukyus Graduate School of Medical Science, Okinawa, Japan
2 Department of Otorhinolaryngology, University of the Ryukyus Graduate School of Medical Science, Okinawa, Japan

Correspondence Address:
Joichi Heianna,
Department of Radiology, University of the Ryukyus Graduate School of Medical Science, 207, Uehara, Nishihira-Cho, Okinawa
Japan
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jcrt.JCRT_1444_16

Central nervous damage related to intra-arterial infusion chemotherapy (IAC) for head and neck cancer reported to date are cerebral infarction, transient ischemic attack, and neuropathy. There have been no reports of cerebral hemorrhage as an IAC-related complication for head and neck cancer. Authors report a case that underwent intra-arterial infusion chemoradiotherapy for advanced sphenoid sinus cancer which extended to the left cavernous sinus and cranium, subsequently suffered cerebral hemorrhage thought to have been caused by IAC. Treatment should be performed with greater caution when the head and neck cancer involves the cavernous sinus or cranium, as in the present case.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Heianna J
    -  Yamashita Y
    -  Iraha Y
    -  Murayama S
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed19    
    PDF Downloaded1    

Recommend this journal